# SDR QXEA200701267

- Difficulty date: August 7, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 14,522 hours, 10,379 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 5013642
- Part serial: MAR000095
- Condition: Unknown
- Location: Mlg
- Part time: 10,805 hours, 7,891 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DEN - FLIGHT 4325, ON TAXI OUT, THE RIGHT OUTBOARD (NR 4) BRAKE TEMP WENT FROM 4 IN THE GREEN TO 8 IN THE WHITE.  RETURNED TO THE GATE.  BRAKE WAS NOT DRAGGING.  MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE INDICATION ON MEL 32-46-1.  THE MEL WAS CLEARED BY REPLACING THE NR 4 BRAKE AND THE THERMOCOUPLE SENSOR FOR THE TEMP INDICATION.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
